# SDR 2006UALA00752

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 937 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 937 BELOW STRINGER 23R IS DENTED FROM INSIDE OF FUSELAGE OUT.  REMOVED DAMAGE AND NDT FOR CRACKS. FABRICATED & INSTALLED DOUBLER, TRIPLER, FILLERS & TEAR STRAP DOUBLER REF SRM 53-00-01 REPAIR 31 DETAIL VIII.
